... it go away?
Hd1975; It does list Joint pain, and muscle ache. all under this part of the side effects that should go away. This is what it says so you should continue and see how it goes most get lots of relief from this medication.
Some of the side effects that can occur with gabapentin may not need medical attention. As your body adjusts to the medicine during treatment these side effects may go away. Your health care professional may also be able to tell you about ways to reduce or prevent some of these side effects. If any of the following side effects continue, are bothersome or if you have any questions about them, check with your health care professional: That should answer your question. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2011 • 2 answers
Posted 4 Apr 2011 • 1 answer
Posted 21 Nov 2011 • 1 answer
Diabetic Nerve Damage - WHAT CAN I TAKE FOR DIEBETIC NURVE PAIN IN STEAD OF LYRICA I HAVE CONGESTIVE
Posted 1 Mar 2013 • 2 answers
Posted 1 day 7 hours ago • 1 answer